# SDR ASAA2021040934550

- Difficulty date: April 9, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 38,284 hours, 11,059 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heat Exchanger
- Part number: 453328039
- Part serial: YB040694
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 68,315 hours, 11,067 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON WALK ALROUND FOUND FUEL LEAK UNDER #2 ENGINE. GROUNDED - YES. FOUND FUEL LEAKING AT #2 ENGINE MAIN OIL/FUEL HEAT EXCHANGER PAD DRAIN AT 27 DROPS PER MIN IAW B737-800 AMM 71-71-00-200-801. REMOVED AND REPLACED MAIN OIL/FUEL HEAT EXCHANGER, LEAK CHECK GOOD. REF AMM 79-21-02 / 801-F00.
